RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuznetsov, Vladimir Olegovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:279
Abstract pages:712
Full texts:200
References:41
Associate professor
Candidate of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person34262
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/237872

Publications in Math-Net.Ru
2016
1. V. O. Kuznetsov, “Inner radius, polarization and circular truncation of the set”, Zap. Nauchn. Sem. POMI, 445 (2016),  175–180  mathnet  mathscinet; J. Math. Sci. (N. Y.), 222:5 (2017), 641–644  scopus
2015
2. V. O. Kuznetsov, “Polarization and circular truncation of a domain”, Zap. Nauchn. Sem. POMI, 440 (2015),  162–169  mathnet  mathscinet; J. Math. Sci. (N. Y.), 217:1 (2016), 108–113  scopus
2013
3. V. O. Kuznetsov, “Some geometrical properties of extremal decompositions”, Zap. Nauchn. Sem. POMI, 418 (2013),  121–135  mathnet; J. Math. Sci. (N. Y.), 200:5 (2014), 586–594  scopus
2001
4. V. O. Kuznetsov, “On properties of the conformal radius of a domain”, Zap. Nauchn. Sem. POMI, 276 (2001),  237–252  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:1 (2003), 4871–4879
1997
5. V. O. Kuznetsov, “On the maximum of product of conformal radii of nonverlapping domains in the circle”, Zap. Nauchn. Sem. POMI, 237 (1997),  105–118  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:3 (1999), 2240–2248
1994
6. V. O. Kuznetsov, “The problem of product of conformal radii of nonoverlapping domains”, Zap. Nauchn. Sem. POMI, 212 (1994),  114–128  mathnet  mathscinet  zmath; J. Math. Sci., 83:6 (1997), 762–771
1990
7. V. O. Kuznezov, “On the typically real functions with the singularities on the real axis”, Zap. Nauchn. Sem. LOMI, 185 (1990),  60–71  mathnet  mathscinet  zmath; J. Soviet Math., 59:6 (1992), 1173–1180
1988
8. V. O. Kuznetsov, “On properties of associated quadratic differentials in some extremal problems”, Zap. Nauchn. Sem. LOMI, 168 (1988),  85–97  mathnet  zmath
1986
9. V. O. Kuznetsov, “On the problem of the maximum of $N$-diameter”, Zap. Nauchn. Sem. LOMI, 154 (1986),  101–109  mathnet  zmath
1980
10. V. O. Kuznetsov, G. V. Kuz'mina, “On a problem of the maximum n-th diameter on the hyperbolic plane”, Zap. Nauchn. Sem. LOMI, 100 (1980),  113–130  mathnet  mathscinet  zmath; J. Soviet Math., 19:6 (1982), 1700–1714

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019